# SDR SWIA200616382

- Difficulty date: February 26, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 1210289
- Aircraft time: 27,759 hours, 36,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD -POD- LIGHT IN CABIN DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TURNED ON.  REPLACED EMERGENCY LIGHTS FUSE A6C1A.  OPERATIONAL CHECK GOOD.
